PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1992 | 103 | 1 | 109-117
Tytuł artykułu

The wavelet characterization of the space Weak H¹

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The space Weak H¹ was introduced and investigated by Fefferman and Soria. In this paper we characterize it in terms of wavelets. Equivalence of four conditions is proved.
Słowa kluczowe
Czasopismo
Rocznik
Tom
103
Numer
1
Strony
109-117
Opis fizyczny
Daty
wydano
1992
otrzymano
1991-11-12
poprawiono
1992-03-27
Twórcy
autor
  • Department of Mathematics and Institute of Mathematics, Peking University, Beijing 100871, People's Republic of China
Bibliografia
  • [1] R. Coifman et Y. Meyer, Ondelettes, opérateurs et analyse non-linéaire, Hermann, 1989.
  • [2] I. Daubechies, Orthonormal bases of compactly supported wavelets, Comm. Pure Appl. Math. 41 (1988), 909-996.
  • [3] R. Fefferman and F. Soria, The space Weak H¹, Studia Math. 85 (1987), 1-16.
  • [4] H. Liu, The weak $H^p$ spaces on homogeneous groups, in: Lecture Notes in Math. 1494, Springer, 1991, 113-118.
  • [5] E. M. Stein, M. Taibleson and G. Weiss, Weak type estimates for maximal operators on certain H¹ spaces, Rend. Circ. Mat. Palermo Suppl. 1 (1981), 81-92.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv103i1p109bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.